MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE

NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE
Model Number FP7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) was reviewed for reported lot number, no issues were observed.The product was manufactured, tested, and released in accordance with validated procedures.Device return is pending confirmation of availability.If the device is returned to new world medical, an addendum will be filed upon completion of the evaluation.
 
Event or Problem Description
Defective valve.Surgical intervention was required.The patient returned the following day with significantly elevated intraocular pressure due to improper valve function.The device was subsequently removed and replaced with another implant.

Brand Name
AHMED GLAUCOMA VALVE
Common Device Name
GLAUCOMA DRAINAGE DEVICE
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9098705446
MDR Report Key25414716
Report Number1000125279-2026-00025
Device Sequence Number20293577
Product Code KYF
UDI-Device Identifier00892064002119
UDI-Public(01)00892064002119(11)251222(17)271222(10)N0125
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K230975
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFP7
Device Catalogue NumberFP7
Device Lot NumberN0125
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown